MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY TORIC EXTENDED VISION HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY TORIC EXTENDED VISION HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNWET3
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Twisted/Bent (2981)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 05/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A non-healthcare professional reported that, following intraocular lens implantation surgery, the patient experienced poor midrange and near vision.Hence, the lens was explanted and replaced with another atiol (advanced technology intraocular lens) in a secondary procedure.The clinical reason for explantation was a damaged lens haptic, which did not remain centered.Additional information has been requested and received, stating that the surgeon who performed the surgery noted lens decentration and a complaint of poor near vision on the first post-operative day.Damage to the lens haptic was not noticed until intraoperatively during the iol exchange, as the lens optic-haptic junction was not visible on dilated examination following the first surgery due to the decentration.In the surgeon's opinion, the lens implant likely became damaged during insertion using a company injector and cartridge.There was no further impact on the patient, and the surgeon's prognosis was excellent.

Brand Name
CLAREON VIVITY TORIC EXTENDED VISION HYDROPHOBIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key25769456
Report Number9612169-2026-01558
Device Sequence Number10471692
Product Code MJP
UDI-Device Identifier00380652466394
UDI-Public(01)00380652466394(17)270130(11)230201(10)25580332
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNWET3
Device Lot Number25580332
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date07/09/2026
Date Device Manufactured02/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABERROMETER.; CLAREON VIVITY TORIC EXTENDED IOL.; MONARCH III IOL, CARTRIDGE D.; MONARCH III IOL, INJECTOR.; PROVISC VISCOSURGICAL DEVICE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale